# SDR 96ZZZX4922

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Dhav DHC8102
- Aircraft serial: 362
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Tracks
- Part number: 85320490127
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING A SCHEDULED INSPECTION, THE LEFT AND RIGHT CABIN INBOARD SEAT RAILS WERE FOUND PITTED BETWEEN FS 210 AND FS 220.  REPAIRS WERE COMPLETED BY REPLACING THE DEFECTIVE SECTIONS.  REFERENCE:  OPERATOR CONTROL NR MALA965130.
